# SDR UIEA2022012500076

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 104,509 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 340545
- Part serial: 5562
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, HYDRAULIC QUANTITY DROPPING DURING FLIGHT. .86 DROPPED TO .72 HYD QTY IN FLIGHT. .96 QTY HYD ON TAXI OUT.( FOUND HYRAULIC LEAK @ RUDDER & ELEVATOR SHUT OFF VALVE (V 101). REMOVED AND REPLACED L EMPENNAGE SHUTOFF VALVE IAW AMM 267-3001 27-23.01. OPS CHECK NORMAL. NO LEAKS NOTED. )
